Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/762
Title: Eigenvalue distribution of large dilute random matrices
Authors: Rodgers, G J
Khorunzhy, A
Keywords: Matrix algebra;Eigenvalues and eigenfunctions;Wigner distribution
Issue Date: 1997
Publisher: American Institute of Physics
Citation: Journal of Mathematical Physics, Volume 38, Issue 6, June 1997, Pages 3300-3320
Abstract: We study the eigenvalue distribution of dilute N3N random matrices HN that in the pure ~undiluted! case describe the Hopfield model. We prove that for the fixed dilution parameter a the normalized counting function ~NCF! of HN converges as N!` to a unique sa(l). We find the moments of this distribution explicitly, analyze the 1/a correction, and study the asymptotic properties of sa(l) for large ulu. We prove that sa(l) converges as a !` to the Wigner semicircle distribution ~SCD!. We show that the SCD is the limit of the NCF of other ensembles of dilute random matrices. This could be regarded as evidence of stability of the SCD to dilution, or more generally, to random modulations of large random matrices.
URI: http://bura.brunel.ac.uk/handle/2438/762
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
JMathPhys_38_3300.pdf290.99 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.